MathSciNet Relay Station
MathSciNet bibliographic data
MR482940 60E05
Wolfe, Stephen James On the unimodality of multivariate symmetric distribution functions of class $L$. J. Multivariate Anal. 8 (1978), no. 1, 141–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement